Jump to content

jimi

Junior Member
  • Posts

    93
  • Joined

  • Last visited

About jimi

  • Birthday 06/22/1977

Profile Information

  • Gender
    Male
  • Location
    Hell
  • Interests
    Music, guitar, drums, drawing.

jimi's Achievements

Junior Member

Junior Member (3/9)

3

Reputation

  1. Hi all, I am curious if anyone tried Akineton(Biperiden) before. It's a medication for parkinsons disease and also for tremors and antipsychotics side effects. Anyway, im taking it so im interested to know your experiences and most importantly its side effects. I take it for meds induced terrible tremors and shaking. Thank you.
  2. Hey, I am on 800 mgs of lithium for about 3months and I've been on it before also. Don't worry, this medication has been around for decades and has been studied enough times to know it's safe. The only thing is that you have to do a lithium blood test every few months just to monitor the lithium levels in your blood, nothing major. As per my doctor, the main two uses for lithium besides it's antimanic effects for bipolar are it's anti suicidal effects and it's use for treatment resistant depression with antidepressants. Overall it's a good med but you'll never know before you try it. You might get slight hand shaking/tremors and frequent thirst, which are both treatable. Good luck and let us know what you did.
  3. I'm taking 200 mgs of topamax and it's making me feel reallt tired and spaced out, like I can't think! They call it Dopeamax for a reason. I don't know what to do so I wanna hear some experiences please. Thank you.
  4. I know exactly how you feel. I think anything that affects brain chemicals will have some physical side effects, and theyre not nice to have. I have the stomach weird feeling, bowel movements, constipation, just not normal. Wish you luck.
  5. Hi all, Allow me to jump in this conversation/topic. I also take effexor and it has a weird way of adding weight because it all seems in the stomach and thighs. My theory is its due to the constipation cause ever since i started taking effexor i been extremely constipated and bloated that i have a belly now! and im usually a slim person! so its horrible. I also take cipralex, prozac, and lithium, but im pretty sure the effexor has a big part in the weight gain as i tried it a few years ago and did the same thing to me. My question is, is it possible to lose the extra weight while still being on the effexor? Can it work? And also, i tried to quit it but it was hell on earth! and i have to use laxatives everyday to be able to use the bathroom and still im having trouble. Its been like 2 years since i been able to go to the bathroom without laxatives and in a normal way. Its terrible i know, any ideas would be much appreciated. Have you had any weight problems also from effexor? Thanks,
  6. Hi all, Allow me to jump in this conversation/topic. I also take effexor and it has a weird way of adding weight because it all seems in the stomach and thighs. My theory is its due to the constipation cause ever since i started taking effexor i been extremely constipated and bloated that i have a belly now! and im usually a slim person! so its horrible. I also take cipralex, prozac, and lithium, but im pretty sure the effexor has a big part in the weight gain as i tried it a few years ago and did the same thing to me. My question is, is it possible to lose the extra weight while still being on the effexor? Can it work? And also, i tried to quit it but it was hell on earth! and i have to use laxatives everyday to be able to use the bathroom and still im having trouble. Its been like 2 years since i been able to go to the bathroom without laxatives and in a normal way. Its terrible i know, any ideas would be much appreciated. Have you had any weight problems also from effexor? Thanks,
  7. Ive been taking effexor for 2 years now and its not making me eat that much more. I'm a normally slim guy and ever since i started the effexor i feel very constipated and ive gained weight, but im not eating that much more than my usual, sometimes even less. So how could that happen? does anyone have the same experience?
  8. If im not eating more how would i gain weight? cause im having this problem with effexor and i think cipralex also.
  9. Hi all, I didnt know where else to post this but maybe this is the right place. I just want to know if anyone has experience with doing psychotherapy while under the effects of a drug, like amytal, or pentothal. Its like a short acting barbituate that takes away all the anxieties and relaxes you which makes you more cooperative in therapy. Its used mostly in DID and borderline, i think other illnesses also. It makes you talk with no intentions of lying or having a block of emotions and a hard time to talk. It really helps one relax and talk honestly and sometimes they put you to sleep while still talking to u. Anyway, i was just curious if anyone knows or experienced this? Thanks.
  10. Hey rebelslady hows everything going with the Effexor withdrawals? Can you give an update? Thanks,
  11. Can you be more specific please cause im about to go through the same horror. How long have u been taking it? and what dosage? Thank you.
  12. Hey, I started taking it last night and i slept over 12 hours!, and i took it today after i woke up, i fel a bit physically worn out and i have a headache. Its not making me hungry or anything, which is good. But, how much time should i judge the meds before i think of stopping it? Im so confused about it. Thank you
  13. Hey, My appointment was re scheduled for tomorrow. I feel okay today but really angry and agitated, my doctor thinks its from the wellbutrin, so he made me stop it today, even though it helped lessen my cigarette cravings, and helped me be more energetic and concentrate better at work. If it turns out that the agitation is not from the wellbutrin i think i will start taking it again. Yes i dont think he will give up. I talked to him and he agreed to help me so im going tomorrow to see him. I hope everything gets fixed. I also stopped the remeron since it wasnt helping me sleep, the trazodone seems to be helping tonight. well see. Take care.
  14. Hey guys, im so glad i found this topic. I just got back from my psych. appointment and he prescribed me Lyrica 2 times a day (morning and night) for extreme anxiety and nervousness. Im also on antidepressants including prozac. Postmakemesmilealways24...I was also on amitriptyline for a year i took it at night and during the day, i was on a total of 200mgs for insomnia and depression. I thought it was a great medication for sleep and also depression, however, the two major side effects that made me stop it were constipation (for dayss) and weight gain. Im curious have you experienced those side effects? or any else? Ok, so i have the same exact problem as you, i wish i could help, but im new to the drug so I actually need help :) I always stop any medication that makes me gain weight, ive always been slim and intend to stay the same, im really tough when it comes to weight. I heard that lyrica makes you gain weight, ins mentioned in the side effects.(I also did some research). So i wanted to know if it does so i can know to take it or not. Im also worried about lethargy and tiredness and some other side effects. Mostly weight gain though. Ill start taking it tomorrow and i hope we can update each other periodically as we are going through the same issue. Take care.
×
×
  • Create New...